# SDR DALA2021042102330

- Difficulty date: April 18, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 92,755 hours, 42,077 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 DOOR 1R OVEN-MELTED CUP INSIDE. CORRECTIVE ACTION: TURNED ON ALL EQUIPMENT. INSPECTED OVERHEAD LTS & BALLASTS NO FUMES NOTED. INSPECTED PASSENGER READING LTS & PSU LTS, NO FUMED NOTED. NO FUMES NOTED COMING FROM IFE EQUIP (MONITORS & EMPOWER OUTLETS). INSPECTED GALLEY OVEN & COFFEE MAKERS. VERIFIED ODOR COMING FROM GALLEY OVEN. R/R FWD GALLEY OVEN PER B757 AMM 25-31. INSPECTED WIRING BEHIND GALLEY OVEN NO DAMAGE NOTED. OPS CHK FOUND NORMAL. NO ODORS OR FUMES DETECTED.
